# SDR UPS08851425

- Difficulty date: December 27, 2007
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Fs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 A-PIT DOOR STOP PAD MOUNT AFT HAS EXFOLIATION CORROSION.  REMOVED AND REPLACED A-PIT DOOR STOP PAD MOUNT FITTING AT STA 320 IAW SRM 51-03-00-0 AND SRM 51-1-21.
